Anaemia

Anaemia refers to the condition in which there is decreased oxygen-carrying capacity of the red blood cells leading to symptoms such as fatigue, paleness of skin and dizziness.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can nutcracker syndrome damage your heart?

Query: Hello doctor, I am a 21 year old student. I recently found that I have nutcracker syndrome. I fear that it will affect my mitral valve prolapse or cause some damage to the heart, leading to stress and depression.  Read Full »


Dr. Sumit Srivastava

Answer: Hello, Welcome to icliniq.com. Nutcracker syndrome is a condition in which the left renal vein gets compressed between two large vessels, superior mesenteric artery and the aorta. The compression will result in renal venous hypertension, and rupture of thin-walled veins. Hence, there is resultant he...  Read Full »

What is the reason behind my muscle weakness?

Query: Hello doctor, My age is 25 years. My height is 5'10" and I weight 78 kg. I am suffering from muscle twitches and extreme muscle weakness and muscle pain from last one month. I went to a neurologist and he says reflexes are normal and asked me not to worry and he put me on tablet Remylin-D. I am curr...  Read Full »


Dr. Prakash H Muddegowda

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows:Muscle twitches, muscle weakness and muscle pain since one month could be due to calcium deficiency. Has serum calcium level been evaluated? Associated dehydration along with anemia requires evaluation. At least 6-8 liters of ...  Read Full »

Should my 15-year-old brother visit the doctor for palpitations and shortness of breath?

Query: Hi doctor, My brother is 15 years old. His height is 5'3" and weight is 115 lbs. For the past one week, he has had occasional heart palpations and shortness of breath about once a day. Originally it started with a headache complaint. We are concerned whether it will just pass or there are remedies...  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. Please make sure that the cold medicines you use have any of the following agents like Theophylline or Salbutamol or any beta agonists in them. One of the adverse effects of the medications above is palpitations. If the medicine you used has none of the above things,...  Read Full »

I am worried about my blood reports. Kindly suggest.

Query: Hi doctor, Recently, I had a blood test. The report shows, TSH is 14.2, cardiac risk factor 7.1, high cholesterol and low iron and hemoglobin. At the same time, I have periods for the last 20 days. So, I had Destrogen twice a day. Now, I am taking Iron, Calcium and cholesterol tablets after dinner. ...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. First, do not worry as everything is very well treatable. Regarding your thyroid, were you a known hypothyroid or just now detected? If you are a known case and on 100 ug since long, then dose needs to be increased to 112.5 as TSH (thyroid-stimulating hormone) is more ...  Read Full »

I have high blood pressure with headaches. What to do?

Query: Hi doctor, I am 19 years old (female) and for two weeks, my systolic blood pressure has been over 135 and diastolic approximately 89 with 90 bpm at rest. My blood pressure is usually around 110/75 mmHg with 70-80 bpm at rest. I get sharp headaches that come and go, but some do not go for extended pe...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hi, Welcome to icliniq.com. Do not worry about your blood pressure and it can be reactionary increase due to all your other problems. You are having acid peptic disease and anemia. Iron supplements tend to increase acid peptic disease. So, be off Iron supplements for a few days and begin it slowl...  Read Full »

Why is my heart rate always above 100 bps?

Query: Hello doctor, I am a 24 year old male. Even though I am healthy, I am always having a heart rate of 100 and above. What may be the possible cause for this? I had previously performed an ECG.  Read Full »


Dr. Rishu

Answer: Hi, Welcome to icliniq.com. It can be a sinus tachycardia. A sinus tachycardia is a sinus rhythm with an elevated rate of impulses, defined as a rate greater than 100 beats per minute in an average adult. The normal resting heart rate in an average adult ranges from 60 to 100 beats per minu...  Read Full »

Is it possible for a fungal infection to cause low-grade fever?

Query: Hi doctor, For around nine weeks now, I have had a low grade fever and that persists. Also, I feel a little upper throat fullness and mild sinus congestion. I have been in and out of primary care clinics many times looking for help.  I had two chest x-rays and they were clear. I also had blood test...  Read Full »


Dr. Anshuman Srivastava

Answer: Hi, Welcome to icliniq.com. This is a chronic fever, which is called as pyrexia of unknown origin when we are unable to ascertain a cause. As your blood tests and x-ray are normal, lung infection is ruled out. Conditions causing chronic fever are numerous. Also, certain infections like tuber...  Read Full »

Please suggest a treatment plan based on my father's blood report.

Query: Hi doctor, I would like to get a consultation regarding my father. His blood report showed hemoglobin (optical/impedance) 12.4 g%, platelet count (optical/impedance) 93 10^3/cubic mm, WBC count (optical/impedance) 3.6 10^3/cubic mm, packed cell volume (calculated) 36%, serum vitamin B 12 472 ng/L. P...  Read Full »


Dr. Prakash H Muddegowda

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows. There are mild anemia, low white blood cell count and low platelet count. All counts are considered adequate clinically, as they are near normal. It could be early features of megaloblastic anemia. As vitamin B12 levels are...  Read Full »

How to improve hemoglobin?

Query: Hi doctor, I have been suffering from bleeding hemorrhoids. My hemoglobin is very low at 5.6. I feel very weak and severe headache for two days. What to do? Please advice.  Read Full »


Dr. Prakash H Muddegowda

Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: Hemoglobin of 5.6 g% is really low. With this amount of hemoglobin, we put you into the group of severe anemia. Due to low oxygenation, you could be having severe headaches. Painkiller like Ibuprofen or Paracetamol can ...  Read Full »

Can you please confirm my friend's diagnosis?

Query: Hi doctor, I am a general practitioner. I would like to consult with you regarding my friend, who has a normochromic normocytic anemia. His hemoglobin is currently 7.5. His diagnosis is not clear. I have all his laboratory data and bone marrow biopsy as well as aspiration if you want. He used to tak...  Read Full »


Dr. Sadaf Mustafa

Answer: Hello, Welcome to icliniq.com. One thing for sure is that he is having periodic hemolysis with adequate bone marrow response and he has a severe vitamin B12 deficiency. His corrected RPI (reticulocyte production index) is 2.7%, which means that his bone marrow is responding to the anemia appropriat...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.